# SDR AALA20100815TUL02

- Difficulty date: August 15, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 700 FLOORBEAM CRACK LEFT BUTTLINE 24 TO LEFT BUTTLINE 45.  REPAIRED PER SRM 53-00-51.
